Table of Contents
ISRN Combinatorics
Volume 2014 (2014), Article ID 275260, 5 pages
Research Article

Integer Semigroups Associated with Dumont-Thomas Numeration Systems

Departamento de Matemáticas, Universidad Simón Bolívar, Apartado 89000, Caracas 1086, Venezuela

Received 30 September 2013; Accepted 13 November 2013; Published 23 January 2014

Academic Editors: C. da Fonseca, A. Glen, P. E. Jorgensen, A. V. Kelarev, and C.-K. Lin

Copyright © 2014 Víctor F. Sirvent. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Víctor F. Sirvent, “Integer Semigroups Associated with Dumont-Thomas Numeration Systems,” ISRN Combinatorics, vol. 2014, Article ID 275260, 5 pages, 2014. doi:10.1155/2014/275260